Alert archive / Kentucky / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 381, NWS Paducah, KY

August 16, 20125 counties in Kentucky; Massac County, Pope County, Illinois

NWS Paducah, KY issued this severe thunderstorm warning at Aug 16, 2012, 7:34 PM CDT for 5 counties in Kentucky; Massac County, Pope County, Illinois. It was in force for 26 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 16, 2012, 7:34 PM CDT (00:34 UTC)
Expired
Aug 16, 2012, 8:00 PM CDT
In force
26 min
Issued by
NWS Paducah, KY
Area
Storm-based polygon
Hail
1.0 in
Wind
70.0 mph

Counties Massac County, IL, Pope County, IL, Crittenden County, KY, Graves County, KY, Livingston County, KY, Marshall County, KY, McCracken County, KY

What was reported inside it

TimeReportWhereRemark
Aug 16, 7:35 PM CDTTSTM WND DMGPaducah, KYTREE REPORTED DOWN ON HOUSE IN PADUCAH NEAR INTERSECTION OF S 30TH ST AND MISSISSIPPI ST. NO DETAILS AT THIS TIME. CALLED 911.
Aug 16, 7:36 PM CDTTSTM WND GST 70Paducah, KYESTIMATED WIND NEAR LOURDES HOSPITAL IN PADUCAH, KENTUCKY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 16, 3:27 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 0.6 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2012-08-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1468 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2012-08-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 17 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1468 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
1539 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
17 m²/s²
0-3 km storm-relative helicity
106 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

675 
WUUS53 KPAH 170034
SVRPAH
ILC127-151-KYC055-083-139-145-157-170100-
/O.NEW.KPAH.SV.W.0381.120817T0034Z-120817T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
734 PM CDT THU AUG 16 2012

THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN MASSAC COUNTY IN SOUTHERN ILLINOIS...
  SOUTHEASTERN POPE COUNTY IN SOUTHERN ILLINOIS...
  SOUTHWESTERN CRITTENDEN COUNTY IN WESTERN KENTUCKY...
  NORTHERN GRAVES COUNTY IN WESTERN KENTUCKY...
  LIVINGSTON COUNTY IN WESTERN KENTUCKY...
  EASTERN MCCRACKEN COUNTY IN WESTERN KENTUCKY...
  WESTERN MARSHALL COUNTY IN WESTERN KENTUCKY...

* UNTIL 800 PM CDT.

* AT 730 PM CDT...STORM SPOTTERS REPORTED A LINE OF SEVERE
  THUNDERSTORMS PRODUCING QUARTER SIZE HAIL...AND DESTRUCTIVE WINDS
  IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM GOLCONDA TO 9 MILES SOUTHEAST OF LOVELACEVILLE...
  MOVING EAST AT 50 MPH.

* LOCATIONS IN THE WARNED AREA INCLUDE...
  REIDLAND...CALVERT CITY...BENTON...JOY...BURNA...LEDBETTER...
  SALEM...CARRSVILLE...HAMLETSBURG...SMITHLAND AND SYMSONIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER INDOORS. STAY TUNED TO WEATHER RADIO OR LOCAL MEDIA FOR
THE LATEST SEVERE WEATHER INFORMATION.

&&

LAT...LON 3688 8881 3745 8853 3742 8839 3740 8837
      3741 8835 3737 8809 3677 8838
TIME...MOT...LOC 0033Z 285DEG 34KT 3737 8841 3689 8866
WIND...HAIL 70MPH 1.00IN

$$
2 follow-up statements
754 
WWUS53 KPAH 170047
SVSPAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
747 PM CDT THU AUG 16 2012

ILC127-151-KYC055-083-139-145-157-170100-
/O.CON.KPAH.SV.W.0381.000000T0000Z-120817T0100Z/
MASSAC IL-POPE IL-LIVINGSTON KY-MCCRACKEN KY-MARSHALL KY-
CRITTENDEN KY-GRAVES KY-
747 PM CDT THU AUG 16 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
POPE AND SOUTHEASTERN MASSAC COUNTIES IN SOUTHERN ILLINOIS...AND
NORTHEASTERN GRAVES...SOUTHWESTERN CRITTENDEN...WESTERN MARSHALL...
SOUTHEASTERN MCCRACKEN AND LIVINGSTON COUNTIES IN WESTERN KENTUCKY
UNTIL 800 PM CDT...

AT 744 PM CDT...TRAINED STORM SPOTTERS REPORTED A LINE OF SEVERE
THUNDERSTORMS PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 5 MILES EAST OF JOY
TO CALVERT CITY TO 7 MILES NORTHEAST OF MAYFIELD...MOVING SOUTHEAST
AT 40 MPH.

LAT...LON 3686 8871 3742 8845 3740 8837 3741 8835
      3737 8809 3677 8838
TIME...MOT...LOC 0047Z 294DEG 35KT 3732 8826 3703 8836
          3681 8855
WIND...HAIL 70MPH <.50IN

$$
569 
WWUS53 KPAH 170101
SVSPAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
801 PM CDT THU AUG 16 2012

ILC127-151-KYC055-083-139-145-157-170110-
/O.EXP.KPAH.SV.W.0381.000000T0000Z-120817T0100Z/
MASSAC IL-POPE IL-LIVINGSTON KY-MCCRACKEN KY-MARSHALL KY-
CRITTENDEN KY-GRAVES KY-
801 PM CDT THU AUG 16 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN POPE AND
SOUTHEASTERN MASSAC COUNTIES IN SOUTHERN ILLINOIS...AND NORTHEASTERN
GRAVES...SOUTHWESTERN CRITTENDEN...WESTERN MARSHALL...SOUTHEASTERN
MCCRACKEN AND LIVINGSTON COUNTIES IN WESTERN KENTUCKY HAS EXPIRED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT.

LAT...LON 3686 8871 3742 8845 3740 8837 3741 8835
      3737 8809 3677 8838
TIME...MOT...LOC 0047Z 294DEG 35KT 3732 8826 3703 8836
          3681 8855

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 16, 6:31 PM CDT, 1 hour 3 minutes earlier.

Area forecast discussion, Aug 16, 6:31 PM CDT, 1 hour 3 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PADUCAH KY
631 PM CDT THU AUG 16 2012

.SHORT TERM...(THIS EVENING THROUGH SATURDAY NIGHT)
ISSUED AT 150 PM CDT THU AUG 16 2012

CONVECTION TAKING SHAPE IN UNSTABLE AIRMASS OVER SOUTHERN
MISSOURI...AND ALONG INTERSTATE 64 IN SOUTHERN ILLINOIS. FORECAST
STILL ON TRACK...WITH SCATTERED TO NUMEROUS THUNDERSTORMS EXPECTED
INTO TONIGHT...AS A FRONTAL BOUNDARY MOVES SOUTH ACROSS THE AREA.
A FEW STRONG TO SEVERE STORMS EXPECTED...ESPECIALLY INTO THE
EVENING HOURS.

POPS WILL DIMINISH FROM NORTH TO SOUTH FRIDAY MORNING...WITH MAINLY
DRY WEATHER FORECAST BY FRIDAY NIGHT. MOISTURE IS NEVER SHUNTED
TOO FAR SOUTH OF THE AREA THIS WEEKEND. SOME OF THE MODELS SUGGEST
PRECIP THIS WEEKEND...BUT A CONSENSUS HAS NOT BEEN REACHED AT THIS
TIME. WILL HOLD ON ANY POP INCLUSION...AND MONITOR THE TRENDS.
AFTER A WARM HUMID DAY TODAY...IT WILL NOT BE A WARM FRIDAY
THROUGH THE WEEKEND IN THE WAKE OF THE FRONT. GFS MOS STILL SEEMS
A BIT TOO COOL.

.LONG TERM...(SUNDAY THROUGH THURSDAY)
ISSUED AT 150 PM CDT THU AUG 16 2012

AN UPPER LEVEL TROF WILL REMAIN OVER THE EASTERN HALF OF THE U.S.
SUNDAY AND THROUGH MUCH OF THE WORK WEEK.  UNSEASONABLY COOLER AND
DRIER AIR AT THE SURFACE WILL PERSIST THROUGH TUESDAY...THEN A
RETURN OF SOUTHERLY FLOW WILL BRING WARMER AIR AND INCREASING DEW
POINTS TO THE PAH FORECAST AREA WEDNESDAY INTO THURSDAY.  GFS AND
ECMWF KEEP US DRY THROUGH WEDNESDAY...THEN GFS BRINGS LOW PRESSURE
AND SIGNIFICANT PRECIP TO THE REGION WEDNESDAY NIGHT AND ESPECIALLY
INTO THURSDAY.  ECMWF KEEPS US DRY THROUGH THE FORECAST PERIOD WITH
A SURFACE HIGH JUST OFF TO OUR SOUTHEAST.  CONSENSUS AT THIS TIME IS
TO KEEP THE AREA DRY...BUT FORECAST CONFIDENCE IS LOWER FOR THIS
TIME PERIOD.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z FRIDAY EVENING)
ISSUED AT 625 PM CDT THU AUG 16 2012

FOR THE FIRST THREE TO SIX HOURS OF THIS FORECAST PERIOD...CONVECTIVE
ACTIVITY NEAR THE KCGI/KPAH TAF SITES MAY BECOME PROBLEMATIC WITH
RESPECT TO CEILINGS AND VISIBILITIES. SHORT RANGE GUIDANCE SHOWS
SOME DISORGANIZATION WITH THE SYSTEM DURING THE EVENING HOURS OVER
SOUTHEAST MISSOURI...WEST KENTUCKY. FURTHER TO THE NORTHEAST...FOR
THE KEVV/KPAH TAFS...CONVECTIVE LINE WILL LIKELY REMAIN MORE
CONSISTENT FROM 00Z-03Z FRIDAY...WITH MVFR/IFR CEILINGS AND
VISIBILITIES LIKELY. AS THE FRONTAL BOUNDARY SLOW DURING THE
EVENING AND OVERNIGHT HOURS...PERIODIC SHOWERS WILL BE THE RULE
THROUGH 12Z-15Z FRIDAY...BUT WITH VFR CEILINGS BEING THE RULE.
AFTER 15Z...CEILINGS SHOULD BECOME UNRESTRICTED AT ALL TAF
SITES AS THE FRONTAL BOUNDARY MOVES WELL SOUTH OF THE AIRPORTS.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
IL...NONE.
MO...NONE.
IN...NONE.
KY...NONE.
&&

AVIATION...SMITH
Hazardous weather outlook, Aug 16, 3:40 AM CDT, 15 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PADUCAH KY
340 AM CDT THU AUG 16 2012

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-171000-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
340 AM CDT THU AUG 16 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY...AND SOUTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

THERE IS A GOOD CHANCE OF STORMS TODAY AND TONIGHT. THIS INCLUDES
A SLIGHT RISK OF SEVERE STORMS. THE BEST CHANCE TIME PERIOD FOR
SEVERE STORMS WILL BE THIS AFTERNOON AND EVENING...AND THE MAIN
HAZARDS WILL BE DAMAGING WINDS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

STORMS WILL END FRIDAY MORNING. SEVERE STORMS ARE NOT ANTICIPATED
FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE LATER TODAY INTO TONIGHT.

In the hours before

Special weather statement, Aug 16, 5:31 PM CDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE PADUCAH KY
531 PM CDT THU AUG 16 2012

ILZ081>083-INZ081-082-085>088-170045-
FRANKLIN-HAMILTON-WHITE-GIBSON-PIKE-POSEY-VANDERBURGH-WARRICK-
SPENCER-
INCLUDING THE CITIES OF...WEST FRANKFORT...MCLEANSBORO...CARMI...
FORT BRANCH...PETERSBURG...POSEYVILLE...EVANSVILLE...BOONVILLE...
ROCKPORT
531 PM CDT THU AUG 16 2012

...STRONG THUNDERSTORMS WILL PRODUCE GUSTY WINDS ACROSS PORTIONS
OF SOUTHERN ILLINOIS INTO SOUTHWEST INDIANA...

AT 530 PM..A LINE OF STRONG STORMS EXTENDED FROM NEAR PINCKNEYVILLE
ILLINOIS TO MOUNT CARMEL ILLINOIS...MOVING SOUTHEAST AROUND 40
MPH. GUSTY WINDS 35 TO 50 MPH MAY IMPACT AREAS FROM WEST FRANKFORT
ILLINOIS...EAST TO CARMI...EVANSVILLE...PRINCETON AND PETERSBURG
THROUGH 700 PM THIS EVENING.

THE AREA REMAINS IN A SEVERE THUNDERSTORM WATCH THIS EVENING. THE
STORMS WILL HAVE THE POTENTIAL TO INTENSIFY AND BECOME SEVERE.
HIGH WIND WILL BE THE MAIN HAZARD.

NOLES
Special weather statement, Aug 16, 5:48 PM CDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
548 PM CDT THU AUG 16 2012

MOZ109>111-114-162330-
BUTLER MO-NEW MADRID MO-SCOTT MO-STODDARD MO-
548 PM CDT THU AUG 16 2012

...SIGNIFICANT WEATHER ADVISORY FOR STODDARD...SOUTHWESTERN SCOTT...
WESTERN NEW MADRID AND EXTREME EASTERN BUTLER COUNTIES IN SOUTHEAST
MISSOURI UNTIL 630 PM CDT...

AT 545 PM CDT...STORM SPOTTERS REPORTED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 6 MILES SOUTHEAST OF PUXICO TO 7 MILES NORTHWEST
OF POLLARD...AND MOVING EAST AT 45 MPH.

SMALL TREES WERE DAMAGED IN DEXTER AT 545 PM.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS.

LOCATIONS THAT MAY BE IMPACTED INCLUDE...
  BLOOMFIELD...DEXTER...BERNIE...PORTAGEVILLE...SIKESTON...
  LILBOURN...DUDLEY...ESSEX...GIDEON...MOREHOUSE...RISCO...PARMA...
  CANALOU...MATTHEWS...HOWARDVILLE...MARSTON...PENERMON...BAKER...
  TALLAPOOSA AND CATRON.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
Special weather statement, Aug 16, 6:33 PM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
633 PM CDT THU AUG 16 2012

ILZ082-083-086-087-INZ081-082-085>088-KYZ014-018-019-170145-
HAMILTON-WHITE-SALINE-GALLATIN-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-UNION KY-HENDERSON-DAVIESS-
INCLUDING THE CITIES OF...MCLEANSBORO...CARMI...HARRISBURG...
SHAWNEETOWN...FORT BRANCH...PETERSBURG...POSEYVILLE...
EVANSVILLE...BOONVILLE...ROCKPORT...MORGANFIELD...HENDERSON...
OWENSBORO
633 PM CDT THU AUG 16 2012

...STRONG STORMS MOVING ACROSS THE EVANSVILLE TRI STATE REGION...

AT 630 PM...A LINE OF STRONG THUNDERSTORMS EXTENDED FROM NEAR
STENDAL INDIANA TO MCLEANSBORO ILLINOIS. THE LINE CONTINUED TO
MOVE SOUTH SOUTHEAST AROUND 40 MPH. WINDS AROUND 50 MPH WERE
REPORTED IN PIKE COUNTY. AS THE LINE PRESSES SOUTH OF INTERSTATE
64 TOWARD THE EVANSVILLE...MOUNT VERNON...BOONEVILLE AND SANTA
CLAUS AREAS IN SOUTHWEST INDIANA...LOOK FOR WIND GUSTS 35 TO 55
MPH...VERY HEAVY RAIN AND POSSIBLY PEA TO 1/2 INCH DIAMETER HAIL.
THE HEAVY RAIN MAY RESULT IN STANDING WATER ON AREA ROADS FOR
A SHORT TIME. THE STORMS WILL EVENTUALLY REACH THE HENDERSON AND
OWENSBORO KENTUCKY CORRIDOR BETWEEN 715 PM AND 745 PM.

REMEMBER...A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. STAY
TUNED FOR LATER STATEMENTS AND POSSIBLE WARNINGS.

NOLES
Local storm report, Aug 16, 7:14 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
714 PM CDT THU AUG 16 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0708 PM     TSTM WND GST     ROCKPORT                37.88N 87.05W
08/16/2012  M59 MPH          SPENCER            IN   TRAINED SPOTTER

            NUMEROUS TREE LIMBS AND BRANCHES DOWN IN ROCKPORT...MANY
            GUSTS OVER 58 MPH.

&&

K. SMITH
Local storm report, Aug 16, 7:17 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
717 PM CDT THU AUG 16 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 PM     HAIL             CHANDLER                38.04N 87.37W
08/16/2012  E0.50 INCH       WARRICK            IN   BROADCAST MEDIA

            SLIGHTLY LESS THAN DIME SIZE HAIL.

&&

K. SMITH
Local storm report, Aug 16, 7:32 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
732 PM CDT THU AUG 16 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0727 PM     TSTM WND GST     WEST PADUCAH            37.08N 88.74W
08/16/2012  M59 MPH          MCCRACKEN          KY   ASOS

            WIND MEASURED AT BARKLEY REGIONAL AIRPORT IN WEST
            PADUCAH, KENTUCKY. EARLIER GUST OF 54 MPH AT 721 PM CDT.
            HAIL LESS THAN 1/4 INCH.

&&

K. SMITH

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 16, 7:09 PM CDTSevere Thunderstorm WarningPAHBallard36 min
Aug 16, 7:20 PM CDTSevere Thunderstorm WarningPAHBallard, McCracken25 min
Aug 16, 7:25 PM CDTSevere Thunderstorm WarningPAHDaviess, Henderson, McLean35 min
Aug 16, 8:31 PM CDTSevere Thunderstorm WarningPAHCaldwell, Christian, Hopkins, Lyon, Trigg29 min
Aug 16, 8:59 PM CDTSevere Thunderstorm WarningPAHCaldwell, Christian, Hopkins, Lyon, Muhlenberg, Todd and 1 more31 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2012Severe Thunderstorm Warnings in Illinois, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.